# SDR USAA2010011190060

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 35,340 hours, 13,405 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 89 - CABIN ODOR - ACFT HAS A STRONG DIRTY SOCK ODOR.  FOUND APU LEAKING.  MAINTENANCE REMOVED AND REPLACED THE APU.
